American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Catherine Bénéteau, Greg Knese, Łukasz Kosiński, Constanze Liaw, Daniel Seco and Alan Sola. Cyclic polynomials in two variables. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Zhangjian Hu. Equivalent norms on Fock spaces with some application to extended Cesaro operators. Proc. Amer. Math. Soc. 141 (2013) 2829-2840.
Abstract, references, and article information   
View Article: PDF

[3] Evgueni Doubtsov. Bloch-to-BMOA compositions on complex balls. Proc. Amer. Math. Soc. 140 (2012) 4217-4225.
Abstract, references, and article information   
View Article: PDF

[4] Sei-ichiro Ueki. Isometries of the Zygmund $F$-algebra. Proc. Amer. Math. Soc. 140 (2012) 2817-2824.
Abstract, references, and article information   
View Article: PDF

[5] E. S. Dubtsov. Families of fractional Cauchy transforms in the ball. St. Petersburg Math. J. 21 (2010) 957-978. MR 2604545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Evgueni Doubtsov. Fractional Cauchy transforms, multipliers and Cesàro operators. Proc. Amer. Math. Soc. 138 (2010) 663-673. MR 2557183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Boo Rim Choe, Hyungwoon Koo and Michael Stessin. Carleson measures for Bergman spaces and their dual Berezin transforms. Proc. Amer. Math. Soc. 137 (2009) 4143-4155. MR 2538575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marcus Sundhäll. Trace class criteria for bilinear Hankel forms of higher weights. Proc. Amer. Math. Soc. 135 (2007) 1377-1388. MR 2276646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] N. Arcozzi, R. Rochberg and E. Sawyer. Carleson measures and interpolating sequences for Besov spaces on complex balls. Memoirs of the AMS 182 (2006) MR 2229732.
Book volume table of contents   

[10] Jinshou Gao and Houyu Jia. Boundedness of admissible area function on nonisotropic Lipschitz space. Proc. Amer. Math. Soc. 133 (2005) 1777-1785. MR 2120278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Guangbin Ren and Caifeng Tu. Bloch space in the unit ball of $\mathbb{C}^{n}$. Proc. Amer. Math. Soc. 133 (2005) 719-726. MR 2113920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mohammed Hichem Mortad. Self-adjointness of the perturbed wave operator on $L^2({\bf R^n}), n\geq 2$. Proc. Amer. Math. Soc. 133 (2005) 455-464. MR 2093068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. Aizenberg, A. Aytuna and P. Djakov. An abstract approach to Bohr's phenomenon. Proc. Amer. Math. Soc. 128 (2000) 2611-2619. MR 1657738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Maria Alessandra Ragusa. Regularity of solutions of divergence form elliptic equations. Proc. Amer. Math. Soc. 128 (2000) 533-540. MR 1641085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kit C. Chan and Zeljko Cuckovic. $C^\ast$-algebras generated by a subnormal operator. Trans. Amer. Math. Soc. 351 (1999) 1445-1460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Miroljub Jevtić. On the Carleson measure characterization of BMO functions on the unit sphere . Proc. Amer. Math. Soc. 123 (1995) 3371-3377. MR 1301505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. M. Range and M. I. Stessin. Bounded point evaluation in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 347 (1995) 2169-2177. MR 1254851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Cai Heng Ouyang, Wei Sheng Yang and Ru Han Zhao. Characterizations of Bergman spaces and Bloch space in the unit ball of ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 347 (1995) 4301-4313. MR 1311908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Miroljub Jevtić and Miroslav Pavlović. On $\mathcal{M}$-harmonic Bloch space . Proc. Amer. Math. Soc. 123 (1995) 1385-1392. MR 1264815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Peng Lin and Richard Rochberg. On the Friedrichs operator . Proc. Amer. Math. Soc. 123 (1995) 3335-3342. MR 1264822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Huiping Li and Daniel H. Luecking. BMO on strongly pseudoconvex domains: Hankel operators, duality and $\overline\partial$-estimates . Trans. Amer. Math. Soc. 346 (1994) 661-691. MR 1273537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Joel M. Cohen and Flavia Colonna. Bounded holomorphic functions on bounded symmetric domains . Trans. Amer. Math. Soc. 343 (1994) 135-156. MR 1176085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Huiping Li. Hankel operators on the Bergman space of the unit polydisc . Proc. Amer. Math. Soc. 120 (1994) 1113-1121. MR 1176483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Complex geometry and applications (chapter 1). CBMS Regional Conference Series in Mathematics 81 (1993) 1-112.
Book volume table of contents
View Article: PDF

[25] Function spaces and real analysis concepts (chapter 2). CBMS Regional Conference Series in Mathematics 81 (1993) 113-178.
Book volume table of contents
View Article: PDF

[26] Steven G. Krantz (Editor). Geometric Analysis and Function Spaces. CBMS Regional Conference Series in Mathematics 81 (1993) MR MR1228447.
Book volume table of contents   

[27] Zhang Jian Hu. Boundary behavior of holomorphic functions of $A\sp p\sb {q,s}$ . Proc. Amer. Math. Soc. 119 (1993) 447-451. MR 1195733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Huiping Li. Schatten class Hankel operators on the Bergman spaces of strongly pseudoconvex domains . Proc. Amer. Math. Soc. 119 (1993) 1211-1221. MR 1169879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Miroljub Jevtić. On the Carleson measure characterization of BMOA functions on the unit ball . Proc. Amer. Math. Soc. 114 (1992) 379-386. MR 1072341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Takahiko Nakazi. Szeg\H o's theorem on a bidisc . Trans. Amer. Math. Soc. 328 (1991) 421-432. MR 1028762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia